For everyone who may have first hand experience with Malarone for Malaria prevention. Have any of you had negative side effects while or after taking Malarone? I have read about many bad experiences with Larium and I know that Doxycycline can cause intense sensitivity to sun as well as upset stomache, but I haven't seen any reports from people who had trouble with Malarone. I just got back from a trip to Botswana and took Malarone for a total of about 3 weeks. The longer I took it the more "hazy" I seemed to feel. The best way to describe it is brain fog and difficulty concentrating, as well as feeling just a bit off. I was also not getting a lot of sleep at the time so I just chalked it up to that. But after being off the med for a while I'm really thinking there was a connection to the Malarone. You know, sometimes you don't know you feel bad until you feel good again. I would really appreciate any experience you all may be able to share. Thank you!